# SDR REXA2021052800388

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 28,901 hours, 20,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS203922C17
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM INSIDE THE AIRCRAFT. RAMPERS HAD TO OPEN FROM THE OUTSIDE. INSP DOOR FOUND VENT DOOR ATTACH CABLE END MISSING HARDWARE. REF CRJ 900 IPC 52-11-15 FIG 1A ITEM 85, 90, 97. REPLACED HARDWARE PERFORMED OPS CHECK IAW CRJ 900 AMM 52-11-00-710-801. OPS CHECK GOOD.
